Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 190, NWS Springfield, MO

December 23, 2009Benton County, Hickory County, Morgan County, Missouri

NWS Springfield, MO issued this flash flood warning at Dec 23, 2009, 3:06 PM CST for Benton County, Hickory County, Morgan County, Missouri. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2009, 3:06 PM CST (21:06 UTC)
Expired
Dec 24, 2009, 1:00 AM CST
In force
10 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MO, Hickory County, MO, Morgan County, MO

The radar

The Springfield radar (KSGF), 121 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 232106
FFWSGF
MOC015-085-141-240700-
/O.NEW.KSGF.FF.W.0190.091223T2106Z-091224T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CST WED DEC 23 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 100 AM CST THURSDAY.

* AT 304 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR IS ESTIMATING THAT OVER TWO INCHES OF RAIN HAS 
  OCCURRED OVER PORTIONS OF HICKORY...BENTON...AND MORGAN COUNTIES   
  TODAY.  THIS WIDESPREAD RAINFALL WILL LIKELY PRODUCE AREAS OF      
  FLASH FLOODING.  ADDTIONAL RAINFALL IS EXPECTED TONIGHT AS AN      
  INTENSE STORM SYSTEM APPROACHES THE REGION.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3869 9285 3860 9284 3843 9262 3835 9264
      3834 9270 3822 9270 3820 9296 3823 9293
      3823 9296 3818 9301 3825 9302 3827 9308
      3790 9308 3790 9319 3780 9320 3781 9358
      3804 9351 3851 9352 3854 9308 3870 9306

$$

CRAMER
2 follow-up statements
000 
WGUS73 KSGF 240126
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
726 PM CST WED DEC 23 2009

MOC015-085-141-240700-
/O.CON.KSGF.FF.W.0190.000000T0000Z-091224T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKORY MO-BENTON MO-MORGAN MO-
726 PM CST WED DEC 23 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR
BENTON...HICKORY AND MORGAN COUNTIES...

AT 724 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS PERSISTING OVER PORTIONS OF THE WARNED AREA THIS 
EVENING.  DUE TO HEAVY RAIN THAT OCCURRED OVER THE PAST FEW 
HOURS...FLASH FLOODING OF SMALL STREAMS AND CREEKS HAS LIKELY 
DEVELOPED.  ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE 
TONIGHT AS AN INTENSE STORM SYSTEM APPROACHES FROM THE WEST.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3869 9285 3860 9284 3843 9262 3835 9264
      3834 9270 3822 9270 3820 9296 3823 9293
      3823 9296 3818 9301 3825 9302 3827 9308
      3790 9308 3790 9319 3780 9320 3781 9358
      3804 9351 3851 9352 3854 9308 3870 9306

$$

CRAMER
000 
WGUS73 KSGF 240656
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 AM CST THU DEC 24 2009

MOC015-085-141-240706-
/O.EXP.KSGF.FF.W.0190.000000T0000Z-091224T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKORY MO-BENTON MO-MORGAN MO-
1256 AM CST THU DEC 24 2009

...THE FLASH FLOOD WARNING HAS EXPIRED FOR BENTON...HICKORY AND
MORGAN COUNTIES...

CALLS TO LOCAL LAW ENFORCEMENT THROUGH THE PAST EVENING INDICATE NO 
SERIOUS IMPACTS FROM FLOODING. NO ONGOING FLOODING IS BEING 
REPORTED. 

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3869 9285 3860 9284 3843 9262 3835 9264
      3834 9270 3822 9270 3820 9296 3823 9293
      3823 9296 3818 9301 3825 9302 3827 9308
      3790 9308 3790 9319 3780 9320 3781 9358
      3804 9351 3851 9352 3854 9308 3870 9306

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Dec 23, 11:31 AM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Dec 23, 11:31 AM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1131 AM CST WED DEC 23 2009

...UPDATE TO AVIATION...

.UPDATE...

WATER VAPOR INDICATING A NOSE OF DRY AIR PUSHING NORTHEAST ACROSS
EASTERN OKLAHOMA. CONVECTION DEVELOPING ACROSS THIS AREA CURRENTLY
THIS IS A RESULT OF AN AREA OF 500 J/KG MUCAPE AND MLCAPE AROUND
200 JKG WHICH EXTENDS INTO SOUTHEASTERN KANSAS. AVAILABLE CAPE IN
THE -10 TO -30 DEGREE C LAYER...AMPLE BULK AND ENVIRONMENTAL SHEAR
AND NEARLY NO CIN SHOULD SUPPORT THE DEVELOPMENT OF SOME STRONGER
STORMS ACROSS EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
DEEP LAYER MOISTURE WILL CONTINUE TO FEED INTO THE REGION THROUGH
THIS AFTERNOON WITH THE BEST CHANCE OF STORMS DEVELOPING IN THE
OZARKS REGION AROUND NOON. A FEW REPORTS OF SMALL HAIL IS NOT OUT
OF THE QUESTION.

HATCH

&&

.DISCUSSION...

A PLETHORA OF FORECAST CHALLENGES WITH THIS MORNINGS FORECAST
PACKAGE AS A POWERFUL STORM SYSTEM MOVES INTO THE SOUTHERN PLAINS
AND THROUGH THE FORECAST AREA THURSDAY INTO FRIDAY. SEVERE
THUNDERSTORMS...HEAVY RAINFALL WITH POSSIBILITIES OF FLASH
FLOODING...FOLLOWED BY A WINTER STORM ARE ALL POSSIBLE OVER THE
NEXT 48 TO 72 HOURS.

CURRENTLY...MOSAIC RADAR SHOWING ECHOES CONTINUING TO INCREASE IN
COVERAGE ACROSS EASTERN KANSAS AND OKLAHOMA AND SPREAD NORTHEAST
INTO THE FORECAST AREA. SURFACE ANALYSIS SHOWS WAVE OVER THE
TEXAS/OKLAHOMA PANHANDLE AREA WITH WARM FRONT EXTENDING NORTHEAST
INTO NORTHERN MISSOURI THIS MORNING. WATER VAPOR IMAGERY SHOWING
UPPER UPPER LOW CURRENTLY OVER NORTHERN ARIZONA...SLOWLY MOVING
EAST. SIGNIFICANT DRY SLOT SEEN OVER NORTHERN MEXICO...EXTENDING
INTO SOUTHERN TEXAS AS WELL.

FOR TODAY...STAY IN THE WARM SECTOR AS SOUTH WINDS CONTINUE TO
BRING IN GULF MOISTURE TO THE AREA. BROAD AREA OF ISENTROPIC LIFT
WILL CONTINUE OVER THE AREA...EXTENDING WESTWARD INTO KANSAS
SHOULD KEEP SHOWERS AND THUNDERSTORMS GOING THROUGH THE DAY. A
THREAT FOR SEVERE THUNDERSTORMS CONTINUES FOR OUR WESTERN COUNTIES
THIS AFTERNOON...ESPECIALLY IF WE CAN GET ANY BREAKS IN CLOUDS
WITH THE DRY SLOT NOSING INTO THE AREA. WRF SHOWING SOME ELEVATED
CAPE AROUND 400J/KG ACROSS NORTHEASTERN OKLAHOMA EXTENDING INTO
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. WRF DOES SHOW AN AREA
OF 50+ J/KG CIN OVER SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
THOUGH SUPPORTED BY MODEL SOUNDINGS THAT COULD LIMIT ANY SEVERE
THREATS FOR OUR AREA. LARGER THREAT APPEARS FURTHER SOUTH ACROSS
EASTERN TEXAS AND SOUTHERN ARKANSAS THIS AFTERNOON THOUGH...WHERE
CAPES ARE ON THE ORDER OF 1000 TO 1200J/KG. WILL KEEP MENTION OF
SEVERE THUNDERSTORMS IN THE HWO FOR THIS AFTERNOON AND EVENING.

UPPER LOW CATCHES UP WITH THE SURFACE LOW OVER WESTERN TEXAS THIS
AFTERNOON AND BEGINS TO EJECT THE SYSTEM EASTWARD DURING THE
OVERNIGHT HOURS. BY THURSDAY MORNING...THE SURFACE LOW IS FORECAST
TO BE SITUATED OVER WEST CENTRAL ARKANSAS WITH HEAVY RAIN
POTENTIAL ACROSS OUR SOUTHEASTERN COUNTIES. LOOKS LIKE THE FLASH
FLOOD WATCH IS STILL IN GOOD SHAPE AND WILL CONTINUE AS ALL THE
MODELS PAINT SIGNIFICANT QPF AMOUNTS OVER THE WATCHED AREA. OUR
SOUTHEASTERN COUNTIES COULD SEE AS MUCH AS 4 INCHES OF RAINFALL
FROM THIS EVENT BY NOON TIME THURSDAY.

MODELS CONTINUE TO SHOW SURFACE LOW TRACKING NORTH OUT OF ARKANSAS
THURSDAY AFTERNOON WITH TREMENDOUS COULD AIR ON THE WEST SIDE
BEHIND THE COLD FRONT MOVING QUICKLY INTO THE AREA. 850MB
TEMPERATURES DROP ROUGHLY 40 DEGREES F BEHIND THE FRONT AS EARLY
AS FRIDAY 00Z. RAIN SHOULD RAPIDLY CHANGE OVER TO SNOW BEHIND THE
FRONT AS IT PROGRESSES NORTHEASTWARD WITH TROWAL TYPE FEATURE
ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI. GFS MODEL QPF
OUTPUT IN THIS FEATURE SHOWING AS MUCH AS AN INCH OF QPF FROM
ROUGHLY 00Z THROUGH 12Z FRIDAY. ADDITIONALLY...SURFACE PRESSURE
GRADIENT CLOSE TO 25MBS FORECAST TO SET UP ACROSS SOUTHEAST KANSAS
AND WESTERN MISSOURI BEHIND THE FRONT. THE SYSTEM LAST WEEK HAD A
SIMILAR GRADIENT AS IT MOVED THROUGH THE AREA AND WE SAW WARNING
LEVEL WINDS WITH IT. WENT AHEAD AND ISSUED A WINTER STORM WATCH
FOR THE WESTERN HALF OF OUR COUNTIES WEST OF A LINE FROM CASSVILLE
TO SPRINGFIELD TO WARSAW THROUGH FRIDAY AFTERNOON. LATER SHIFTS
WILL NEED TO MONITOR FOR UPGRADES ON THIS WATCH AND FURTHER
EXTENSIONS EAST. IT IS POSSIBLE WE MAY BE DEALING WITH BLIZZARD
CONDITIONS WITH THIS SYSTEM AS IT MOVES THROUGH.

SECOND LOW PRESSURE SYSTEM DUMBBELLS ITS WAY ACROSS THE AREA FOR
FRIDAY...LEADING TO ADDITIONAL CHANCES FOR SNOW. THIS
THOUGH...LOOKS TO BE FURTHER NORTH ACROSS NORTHERN MISSOURI. COLD
TEMPERATURES STAY WITH US THROUGH THE WEEKEND AND COULD BE FURTHER
IMPACTED BY ANY SNOW PACK WE RECEIVE. GENERALLY HAVE LOWS IN THE
TEENS AND HIGHS IN THE 20S...AGAIN COULD BE LOWER WITH AN EXISTING
SNOW PACK.

CLAYCOMB

&&

.AVIATION...

SHOWERS AND THUNDERSTORMS WILL BE MORE SCATTERED IN NATURE FOR THE
REST OF THE AFTERNOON...BUT BECOME MORE WIDESPREAD TONIGHT. FLIGHT
CATEGORIES WILL THEREFORE VARY THIS AFTERNOON. MVFR WILL BE
PREDOMINANT...BUT BRIEF IFR CAN BE EXPECTED WITH ANY
THUNDERSTORMS. MVFR CONDITIONS ARE THEN EXPECTED TO DETERIORATE TO
IFR TONIGHT AS THE STEADY RAIN MOVES IN...WITH THESE CONDITIONS
LIKELY CONTINUING INTO THURSDAY MORNING. LOW LEVEL WIND SHEAR IS
AGAIN EXPECTED AT KSGF AND KBBG TONIGHT. SURFACE WINDS WILL REMAIN
BRISK OUT OF THE SOUTHEAST...BUT BEGIN TO BACK AROUND TO THE
NORTHEAST THURSDAY MORNING.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MOZ057-058-
     069>071-080>083-090>092-095>098-102>106.

     WINTER STORM WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     AFTERNOON FOR MOZ055-066>068-077>079-088>090-093-094-101-
     102.

KS...WINTER STORM WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Dec 23, 1:05 PM CST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 PM CST WED DEC 23 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
105 PM CST WED DEC 23 2009

...FLASH FLOODING AND HEAVY SNOWFALL POSSIBLE ACROSS PORTIONS OF
THE OUTLOOK AREA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE
TODAY AND TONIGHT. A FEW OF THE STRONGER STORMS COULD PRODUCE
HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60
MPH...PARTICULARLY WEST OF A NEVADA TO BRANSON LINE.

EXCESSIVE RAINFALL IS ALSO LIKELY...PARTICULARLY OVER AREAS EAST
OF A LINE FROM CASSVILLE TO LAKE OF THE OZARKS. STORM TOTAL
RAINFALL AMOUNTS WILL RANGE FROM TWO TO THREE INCHES IN THIS
REGION...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR AREAS EAST OF A CASSVILLE TO LAKE OF THE
OZARKS LINE THROUGH THURSDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RAIN IS EXPECTED TO CHANGE TO SNOW FROM WEST TO EAST ACROSS THE
OUTLOOK AREA FROM THURSDAY AFTERNOON INTO THURSDAY EVENING.
MODERATE TO HEAVY SNOW WILL BE POSSIBLE ALONG AND WEST OF THE
HIGHWAY 65 CORRIDOR...MAINLY LATE THURSDAY AFTERNOON AND THURSDAY
EVENING. TWO TO FIVE INCHES OF SNOW ARE EXPECTED ALONG AND WEST OF
THE HIGHWAY 65 CORRIDOR. HEAVIER AMOUNTS WILL BE POSSIBLE...
ESPECIALLY ALONG AND WEST OF A NEVADA TO COLUMBUS KANSAS LINE. IN
ADDITION...STRONG AND GUSTY NORTHWEST WINDS WILL COMBINE WITH THE
SNOW TO SIGNIFICANTLY REDUCE VISIBILITIES. VISIBILITIES AT OR
BELOW A QUARTER MILE WILL BE POSSIBLE ACROSS EXTREME WEST CENTRAL
MISSOURI AND SOUTHEAST KANSAS THURSDAY EVENING.

LIGHT SNOW WILL ALSO BE POSSIBLE ACROSS THE REMAINDER OF THE
OUTLOOK AREA THURSDAY NIGHT...WITH MINOR ACCUMULATIONS POSSIBLE.
LIGHT SNOW OR FLURRIES WILL REMAIN POSSIBLE THROUGH
CHRISTMAS...WITH ADDITIONAL MINOR ACCUMULATIONS POSSIBLE. A WINTER
STORM WATCH REMAINS IN EFFECT ALONG AND WEST OF THE HIGHWAY 65
CORRIDOR FROM THURSDAY AFTERNOON INTO FRIDAY AFTERNOON.

IN ADDITION...THE STRONG NORTHWEST WINDS WILL PRODUCE WIND CHILLS
IN THE SINGLE DIGITS AND TEENS FROM THURSDAY THROUGH SATURDAY.

INTERESTS ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS SHOULD
KEEP UP WITH THE LATEST FORECASTS FROM THE NATIONAL WEATHER
SERVICE AS DETAILS BECOME CLEARER REGARDING THE IMPACTS OF THIS
STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:00 AM CSTWinter Storm WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 13 more25 hr
Dec 23, 12:58 PM CSTFlash Flood WarningSGFVernon8 hr
Dec 23, 2:26 PM CSTFlash Flood WarningSGFDallas11 hr
Dec 23, 2:56 PM CSTWinter Storm WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 13 more43 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.